# SDR GAIA01064ST

- Difficulty date: February 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, FOUND LEFT WING L/E WS 390 HAS CORROSION ON FORWARD SPAR STIFFENER.  ACCOMPLISHED VERTICAL STIFFENER REMOVAL AND REPLACEMENT FSS LEFT 390 LEFT 390 IAW B727 SRM 57-10-2 FIG 3 AND 51-30-2.  MATERIAL STIFFENER BAC 1517-1473 PO NR 270893.  DIM''S 11.5 INCH BY 1 INCH SHIM 2024-T3 .250 PO NR 20093117.  DIM''S 7.750 INCH BY 1 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
